In this paper we develop and extend some techniques introduced in  to find integral conditions for the vanishing of the cohomology of open bounded sets in Cn with values in the sheaf of holomorphic functions.
Colombo, F. F., Luna-Elizarrarás, M. E., Sabadini, I. I., Shapiro, M. M., & Struppa, D. C. (2012). Integral conditions for the vanishing of the cohomology of open sets in ℂn. Advances In Geometry, 12(2), 191-201. doi: 10.1515/advgeom.2011.053
This article was originally published in Advances in Geometry, Volume 12, issue 2, in 2012. DOI: 10.1515/advgeom.2011.053